# SDR DALA2023053004330

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 83,920 hours, 11,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CREW REPORT POSSIBLE BIRD STRIKE ON TAKEOFF. CORRECTIVE ACTION: FOUND BIRD STRIKE ON RH SIDE OF RADOME, DAMAGE INSPECTED AND FOUND OUT OF LIMITS AS PER A330 AMM 53-15-11-200-801-A. REMOVED AND REPLACED. (4803642)
